# SDR SWIA2019121746908

- Difficulty date: October 25, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 43,318 hours, 36,769 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Door Sensor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR, SENSOR BRACKET IS CRACKED AND LOOSE.     (C-CHECK)   RO:12/14/2019   REMOVED DAMAGED SERVICE DOOR SENSOR BRACKET AND INSTALLED A NEW BRACKET PER CRJ 200 SRM. / PERFORMED AN OPERATIONALTEST  - WITH SATISFACTORY RESULTS - IAW CRJ 200 AMM.
